# SDR DLM90060034

- Difficulty date: January 10, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 29,731 hours, 15,540 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 1718567
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT 6000 FT FLOW LIGHT ILLUMINATED.  AT ALTITUDE  OF 10000 (CABIN ALT 9000) FLOW LIGHT WENT OUT. WHEN CLIMB INITIATED FLOW LIGHT CAME ON AGAIN AND CABIN ALT WARNING SOUNDED.  FLT ATTENDANT REPORTED LOUD NOISE FROM AROUND 2 L DOOR AREA.  REPLACED BLOWN DUCT BOOT FROM LEFT PACK OUTLET.
